Blackened And Itchy Wound

Illustration of Blackened And Itchy Wound
Illustration: Blackened And Itchy Wound

Hello doc want to ask, I 10 days ago an accident that resulted in the ankle had to be stitched 12, the shape of the wound L was half encircling the ankle, in the corner of the L was right in the part of the foot that often bends, in the wound until the blood vessels were visible but not broken and the wound is wide enough, but the day the wound does not improve, in the corner of L is blackened, and around the wound is red and very itchy, spots appear like prickly heat but not pus, accompanied by swelling when too long a road, not swelling hot it feels numb so I don’t feel whether my leg hurts or not. I was afraid of what happened to my injury. What should I do, Doc, to make this wound dry? Thank you in advance 🙏

1 Answer:

Hello Cindy, thank you for asking at HealthReplies.com.


Complaints of blackening and itching of the stitches can be a healing process with the formation of granulation tissue or it is a blood clot that has clotted. Some conditions can cause injuries to improve for longer, for example, wounds in areas that are often mobile or certain medical conditions such as diabetes. However, if the complaint of stitches that are blackened and itchy was accompanied by discharge from the stitches or pus that smells unpleasant, accompanied by pain and fever may possibly lead to infection. If this happens then immediately go to your doctor again for further treatment.


To help speed up the wound healing process a number of things you can do:

Consumption of foods that contain high protein such as eggs, tofu, tempeh, fish, and chicken
Avoid cigarettes and alcohol
Enough rest
Avoid excessive mobility, especially if the wound is in an area that often makes movement
Consumption of vitamin C can help healing faster
Keep the wound clean and the surrounding area
Consumption of drugs given by doctors regularly
Perform control in accordance with the specified timeframe

That's all, hope it helps

: by

Related Question

Do After Using Mouthwash Must Be Rinsed With Water?

Do After Using Mouthwash Must Be Rinsed With Water?

(7 months ago)

doctor, after rinse your mouth with Listerin, do you have to rinse it with water or am I afraid of being swallowed?... Read more

Vision Deteriorates And Eye Pain After TB Treatment?

Vision Deteriorates And Eye Pain After TB Treatment?

(7 months ago)

Good afternoon, 2 months ago I just finished treatment of intestinal TB. A few days after stopping taking medication my eye was very sick and now my eyesight is getting worse. I ca... Read more

The Effects Of Exfoliating Products Usually Have A Tight Sensation, Why Not Me?

The Effects Of Exfoliating Products Usually Have A Tight Sensation, Why Not Me?

(6 months ago)

I just bought an exfoliation product with aha 30% and bha 2%. Based on most of the reviews that I read when using this product there is a thrill sensation, but when I wear it, ther... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *